MathSciNet Relay Station
MathSciNet bibliographic data
MR2181458 35Q30 (35B65 35D10 76D03 76D05)
Zhou, Yong A new regularity criterion for weak solutions to the Navier-Stokes equations. J. Math. Pures Appl. (9) 84 (2005), no. 11, 1496–1514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement